# SDR COMA0010036

- Difficulty date: March 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120247
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Part number: 922AA2YA6P2722
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NLG WOULD NOT RETRACT.  REPLACED THE NLG DOWN LOCK SWITCH.
